# SDR SWAA2016020348636

- Difficulty date: January 21, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N7710A
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 35,943 hours, 16,415 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 143A0080
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT R/H INSIDE AND AFT OF FORWARD CARGO DOOR CUT-OUT INTERCOSTAL SIDE-PLATE CRACKED BETWEEN BS 492 TO BS 500A.  R&R SIDE PLATE IAW DWG & SRM.
